# SDR 95UAL900089

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Engine: Ge CFM56*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Masks
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DEPARTURE COS, FLIGHT EXPERIENCED DEPLOYMENT OF ALL OXYGEN MASKS.  MASKS DROPPED DUE TO PACKS BEING OFF DURING TAKEOFF.  SYSTEM OPERATED PROPERLY.
